# SDR 2017F00075

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: General aviation
- Aircraft: N380RD
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600026
- Aircraft time: 13,423 hours, 9,489 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 600 hours, 352 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS ON APPROACH, PILOT SELECTED THE LANDING GEAR TO THE EXTEND POSITION. THE LT MLG DOWN LOCKED INDICATOR DID NOT ILLUMINATE. PILOT REJECTED THE APPROACH AND CLIMBED TO A SAFE ALTITUDE TO CONDUCT PROCEDURES. CYCLED THE GEAR SEVERAL TIMES WITH THE SAME RESULT.  DECLARED AN EMERGENCY, AND DIVERTED. WHILE EN-ROUTE, TESTED THE ANNUNCIATOR LIGHTING SYSTEM AND FOUND THE LEFT GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE. AIRCRAFT PERFORMED A TOWER FLY-BY TO ASSESS CONDITION OF LANDING GEAR. ATC REPORTED THAT ALL THREE LANDING GEAR WERE EXTENDED. FOLLOWED EMERGENCY PROCEDURE CHECKLIST AND LANDED WITHOUT EVENT.  FOUND ALL THE LIGHT BULBS IN THE LT MLG DOWN AND LOCKED INDICATOR CAPSULE BURNED OUT. REPLACED THE LIGHT BULBS AND PERFORMED A SUCCESSFUL TEST OF THE ANNUNCIATOR LIGHTING SYSTEM.
